Communications in Mathematical Physics

, Volume 199, Issue 2, pp 281–295 | Cite as

Affine Weyl Groups, Discrete Dynamical Systems and Painlevé Equations

  • Masatoshi Noumi
  • Yasuhiko Yamada

Abstract:

A new class of representations of affine Weyl groups on rational functions are constructed, in order to formulate discrete dynamical systems associated with affine root systems. As an application, some examples of difference and differential systems of Painlevé type are discussed.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Masatoshi Noumi
    • 1
  • Yasuhiko Yamada
    • 1
  1. 1.Department of Mathematics, Kobe University Rokko, Kobe 657-8501, JapanJP

Personalised recommendations